# SDR USAA980528

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 32,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK FS 380 BL 0 BETWEEN STRINGER 27L AND 27R EXTERIOR SKIN.  INSTALLED DOUBLER PER EA 62680 AND SB 737-53-1117 REV 1.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117, Revision 1](https://openairdocs.org/service-documents/boeing/sb-737-53-1117.md). Cited as "SB 737-53-1117 REV 1"
